# SDR DHL2004782010

- Difficulty date: September 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE SQUEALS, SHUDDERS AND GRABS ON APPLICATION.  INSPECTED LT BRAKES, NO DEFECTS NOTED.  BLED LEFT BRAKES AS A PRECAUTIONARY.  WORK DONE IAW B-727 MM 32-41-0.  TAXIED AIRCARFT, BRAKES OPS CHECKED GOOD.
